# SDR USAA2014060400002

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK EMERGENCY LIGHT INOPERATIVE ON AFT LT CABIN STOWAGE BIN BY SEAT 27ABC. TROUBLE SHOT SYS IAW WDM 33-51-15.  FOUND TERMINAL LUG DISCONNECTED.  RECONNECTED LUG TO GND STUD GD492-DC IAW WDM 33-51-15.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-05-002-001.
